MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL SECUREMENT DEVICE, LARGE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL SECUREMENT DEVICE, LARGE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3400L
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: it is currently unknown if product is available to be returned for evaluation.Therefore, this report is based solely on the information provided by the customer.Complaint was reported to the manufacturer by the end user directly via an online feedback portal.We have attempted to contact the customer at the email address provided but have so far received no response.There is no lot information available for the affected product, so the device history record could not be pulled for review.At this time, there is no evidence that a manufacturing error contributed to the reported failure.Based on historical complaint data and information currently available, likely root cause is due to new users and device training issues.There have been a total of 3 complaints for this failure mode and product family in the last 2 years.Based on sales data, this issue has a complaint rate of (b)(4) during that time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported via hubspot: i ordered a box of grip loks sz large online they are not sticking they fall off overnight.I really needed these to keep my tube in place while i wait on surgery.Can you help me these are defective.

Brand Name
GRIP-LOK UNIVERSAL SECUREMENT DEVICE, LARGE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19082841
Report Number2182318-2024-00044
Device Sequence Number12824139
Product Code KMK
UDI-Device Identifier00618125134755
UDI-Public00618125134755
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3400L
Device Catalogue Number3400L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown